# SDR EBVR2014041400001

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Aircraft: N542M
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258766
- Aircraft time: 3,120 hours, 1,617 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 25PF101A
- Condition: Corroded
- Location: Fuel System
- Part time: 3,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE FLANGE FOUND BROKEN ACROSS ONE CORNER OF THE FLANGE FLAT. FURTER INVESTIGATION REVEALED PART HAS BEEN CORRODED WHICH LEAD TO A WEAKENING OF THE FLANGE AND SUBSEQUENT BREAKAGE.
